- -

Projections for generalized inverses

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Projections for generalized inverses

Show full item record

Xu, S.; Chen, C.; Benítez López, J. (2018). Projections for generalized inverses. Linear and Multilinear Algebra. 66(8):1593-1605. https://doi.org/10.1080/03081087.2017.1364339

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125102

Files in this item

Item Metadata

Title: Projections for generalized inverses
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let R be a unital ring with involution. In Section 2, for given two core invertible elements a, b. R, we investigate mainly the absorption law for the core inverse in virtue of the equality of the projections aa and ...[+]
Subjects: Projection , Absorption law , Core inverse , Moore-Penrose inverse
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2017.1364339
Publisher:
Taylor & Francis
Publisher version: http://doi.org/10.1080/03081087.2017.1364339
Thanks:
This research was supported by the National Natural Science Foundation of China [grant number 11371089]. The first author is grateful to China Scholarship Councilor giving him a scholarship for his further study in Universitat ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record